EconPapers    
Economics at your fingertips  
 

Analytic integrability of a class of nilpotent cubic systems

J. Chavarriga, J. Giné and J. Sorolla

Mathematics and Computers in Simulation (MATCOM), 2002, vol. 59, issue 6, 489-495

Abstract: In this paper, we study a family of nilpotent cubic systems having an isolated singular point at the origin and we give a characterization of those that accept a certain type of analytic first integrals. For these systems, we also give a characterization of the singular point at the origin; in particular, we see that the origin is never a center.

Keywords: Analytic integrability; Nilpotent cubic systems; Center problem (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475401004323
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:59:y:2002:i:6:p:489-495

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:59:y:2002:i:6:p:489-495